Advertisement

Direct and inverse theorems for best approximation by Λ-Splines

  • H. Johnen
  • K. Scherer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 501)

Keywords

Besov Space Smoothness Condition Inverse Theorem Good Approxi Nest Partition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.H. AHLBERG—E. NILSON—J.L. WALSH: The Theory of Splines and their Applications, Academic Press, New York, 1967.zbMATHGoogle Scholar
  2. [2]
    A. FRIEDMAN: Partial Differential Equations, Holt, Rinehart, and Winston, New York 1969.zbMATHGoogle Scholar
  3. [3]
    G.W. HEDSTROM—R.S. VARGA: Application of Besov spaces to spline approximation, J. Approximation Theory 4 (1971), 295–327.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    J.W. JEROME: On uniform approximation by certain generalized spline functions. J. Approximation Theory 7 (1973), 143–154.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    H. JOHNEN: Inequalities connected with the moduli of smoothness, Mat. Vesnik, 9 (24) (1972), 289–303.MathSciNetzbMATHGoogle Scholar
  6. [6]
    F. RICHARDS—R. de VORE: Saturation and inverse theorems for spline approximation. Spline Functions Approx. Theory, Proc. Sympos. Univ. Alberta, Edmonton 1972, ISNM 21 (1973), 73–82.MathSciNetGoogle Scholar
  7. [7]
    K. SCHERER: Characterization of generalized Lipschitz classes by best approximation with splines, SIAM J. Numer. Anal. 11 (1974), 283–304.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    K. SCHERER: Best approximation by Chebychevian Splines and generalized Lipschitz spaces, Proceedings of the Conference on “Constructive Theory of Functions”, Cluj (1973).Google Scholar
  9. [9]
    B.K. SWARTZ—R.S. VARGA: Error bounds for spline and L-spline interpolation, J. Approximation Theory 6 (1972), 6–49.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    A.F. TIMAN: Theory of Approximation of Functions of a Real Variable. Pergamon Press, New York 1963.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • H. Johnen
    • 1
  • K. Scherer
    • 1
  1. 1.Fakultät für MathematikUniversity of BielefeldBielefeldDeutschland

Personalised recommendations